# SDR USAA920070870

- Difficulty date: September 27, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 39,648 hours, 17,050 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GREEN HYDRAULIC SYSTEM DRAINED DOWN CAUSING AN AMBER INDICATION WHEN GEAR WAS EXTENDED.  CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL.  MX REPLACED THE NR 1 ENGINE HYDRAULIC PUMP.  OPERATIONAL / LEAK CHECK WAS GOOD.  OPEN
